# SDR SWAA2025081490977

- Difficulty date: July 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1669 FAIL CAPACITY CHECK.   REMOVED AND REPLACED EMERGENCY BATTERY PACK M1669 PER AMM 33-51-06-960-805.  FUNCTIONAL TEST WILL BE PERFORMED ON CCN: TTG8Q013Q3XC.
